Slideshows Images Quizzes

Copyright © 2018 by RxList Inc. RxList does not provide medical advice, diagnosis or treatment. See additional information.

Tenoretic

USER REVIEWS

Comment from: 45-54 on Treatment for 1-2 years (Patient) Published: October 10

After taking this med over a year, a skin biopsy FINALLY diagnosed 'drug eruption due to chlorthalidone.' My doctor ignored my complaints of this truly horrible, itchy rash that developed within 2 months of starting this drug. I spent 15 months & several hundred dollars going to doctors trying to get this skin rash diagnosed & hallelujah the biopsy told it all. Over that 15 months, I was told I had scabies, bed bugs, head lice, & eventually, Prurigo Nodularis...NONE were true!! Do yourself a favor & DO NOT TAKE THIS DRUG!! If you do, report a rash immediately!!

Related Reading: chlorthalidone | rash | scabies

Comment from: John C., 55-64 Female on Treatment for 2-5 years (Patient) Published: January 30

It solved my high blood pressure which was family related.

Related Reading: high blood pressure

Comment from: Mampo, 55-64 on Treatment for 6 months - 1 year (Patient) Published: August 31

I have developed a rash as well as itching with swelling anyplace I have either a belt or bra stap. I sit on a hard surface only to have my buttocks hard as a rock. I also have had severe backache and vaginal bleeding. While the drug lowers my bp it has caused me pain and tiredness and swelling. Want to stop it now. My back hurts and hard to get out of bed in am.

Related Reading: vaginal bleeding

Comment from: 45-54 on Treatment for 10+ years (Patient) Published: April 08

Good, still have dizzy spells upon sitting up.

Comment from: suaad, 35-44 on Treatment for 1-6 months (Patient) Published: May 27

very good so far I have problem with tirdness all the time. heavy eyes, need to sleep alot now.

Comment from: 55-64 on Treatment for 2-5 years (Patient) Published: June 09

Just make me sleepy and tired feeling and I do have to go a lot. But is very effective at keeping my blood pressure low.

Comment from: 25-34 on Treatment for less than 1 month (Patient) Published: July 02

Caused very dry mouth, fatigue, and anxiety. I drank fluids all day long but still wound up dehydrated. Did it's job lowering my BP from 150/100 to 130/90 and removing 5 pounds of edema from my face, legs, and ankles though. I will stick with Lisinopril and Atenolol.

Related Reading: dry mouth | anxiety | edema

Comment from: dogtac, 65-74 on Treatment for less than 1 month (Patient) Published: April 08

I urinate 60-80 times a day. I have become a chronic bed-wetter. I go through 20-30 adult diapers a day. This started with my use of Tenoretic.

Related Reading: tenoretic

Comment from: 65-74 on Treatment for 2-5 years (Patient) Published: January 18

Hard to control my BP with this & most meds. BP is up & down, 189/84 to sometimes 130/60

Comment from: amkamel, 45-54 Female on Treatment for 5-10 years (Patient) Published: February 13

no any other treat my high blood preasure but after 2years i developed d m and high uricacid which i think its from chlorthalidon

Comment from: rikercr, 45-54 Female on Treatment for 1-6 months (Patient) Published: February 24

felt constant disorientation,tiredness,and ill feeling

From WebMD Logo

Heart Health Resources
Health Solutions From Our Sponsors
References

Medical Editor: John P. Cunha, DO, FACOEP

Health Solutions From Our Sponsors